Correction

Correction: Quantum Montgomery identity and quantum estimates of Ostrowski type inequalities

  • Received: 02 September 2020 Accepted: 15 October 2020 Published: 02 December 2020
  • We disprove and correct some recently obtained results regarding Montgomery identity for quantum integral operator and Ostrowski type inequalities involving convex functions.

    Citation: Andrea Aglić Aljinović, Domagoj Kovačević, Mehmet Kunt, Mate Puljiz. Correction: Quantum Montgomery identity and quantum estimates of Ostrowski type inequalities[J]. AIMS Mathematics, 2021, 6(2): 1880-1888. doi: 10.3934/math.2021114

    Related Papers:

  • We disprove and correct some recently obtained results regarding Montgomery identity for quantum integral operator and Ostrowski type inequalities involving convex functions.


    加载中


    [1] M. H. Annaby, Z. S. Mansour, q-Fractional Calculus and Equations, Heidelberg: Springer, 2012.
    [2] F. H. Jackson, On q-functions and a certain difference operator, Trans. R. Soc. Edinb., 46 (1908), 253-281.
    [3] V. Kac, P. Cheung, Quantum Calculus, New York: Springer, 2002.
    [4] M. Kunt, A. Kashuri, T. Du, A. W. Baidar, Quantum Montgomery identity and quantum estimates of Ostrowski type inequalities, AIMS Math., 5 (2020), 5439-5457. doi: 10.3934/math.2020349
    [5] J. Tariboon, S. K. Ntouyas, Quantum calculus on finite intervals and application to impulsive difference equations, Adv. Differ. Equ., 2013 (2013), 1-19. doi: 10.1186/1687-1847-2013-1
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(681) PDF downloads(121) Cited by(0)

Article outline

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog